Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Stomach ache and loose stools after eating. Taking Nexpro. Problems recurring. What to do?

Hello Doctor ,

My name is Ashish . I am from India . I came to US in December and till March everything was fine. In early part of March I started getting stomach ache and frequent losse motion after eating . I returned to India and diagnosed the problem with taking NexPro L as doc suggested. I have returned today again and same problem started. Do I need to worry or wait for one-two days so that body can get use to climate and relx.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi.. thanks for using HCM..
you are put on proton pump inhibitor and gastritis..
now you are having Diarrhea,
you could be having gastrointestinal infection.. see your physician for the diagnosis..stool examination..
need antibiotics, probiotics for 5 days..
take ORS solution also..
all the very best..
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor